# SDR TWAA0001610

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 262 - 269
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE CABIN RT O/B TRACK NUMBER 4 HAD CORROSION AT STA 262 TO 269.  BLENDED AREA FREE OF CORROSION PER SPM 6-80-01 USING LIMITS PER SRM 57-05 FIG 4B SHEET 2 AND 3.  AREA REFINISHED PER SRM 51-10-03 PAGE 14.
